ROBUST FUZZY CONTROLLER DESIGN FOR UNCERTAIN DESCRIPTOR MARKOVIAN JUMP SYSTEMS

Wudhichai Assawinchaichote, Sing Kiong Nguang

Abstract

This paper examines the problem of designing a robust H∞ state-feedback controller for a class of uncertain nonlinear descriptor Markovian jump systems described by a Takagi-Sugeno (TS) fuzzy model with Markovian jumps. Based on a linear matrix inequality (LMI) approach, LMI-based sufficient conditions for the uncertain nonlinear descriptor Markovian jump systems to have an H∞ performance are derived. The proposed approach does not involve the separation of states into slow and fast ones and it can be applied not only to standard, but also to nonstandard nonlinear descriptor systems. A numerical example is provided to illustrate the design developed in this paper.

References

  1. B. S. Chen, C. S. T. and He, Y. Y. (2001). Mixed H2/H8 fuzzy output feedback control design for nonlinear dynamic systems: An lmi approach. IEEE Trans. Fuzzy Syst., 8:249-265.
  2. Boukas, E. K. and Liu, Z. K. (2001). Suboptimal design of regulators for jump linear system with time-multiplied quadratic cost. IEEE Tran. Automat. Contr., 46:944- 949.
  3. Boukas, E. K. and Yang, H. (1999). Exponential stabilizability of stochastic systems with markovian jump parameters. Automatica, 35:1437-1441.
  4. D. P. de Farias, J. C. Geromel, J. B. R. d. V. and Costa, O. L. V. (2000). Output feedback control of markov jump linear systems in continuous-time. IEEE Trans. Automat. Contr., 45:944-949.
  5. de Souza, C. E. and Fragoso, M. D. (1993). H8 control for linear systems with markovian jumping parameters. Control-Theory and Advanced Tech., 9:457-466.
  6. Dynkin, E. B. (1965). Markov Process. Springer-Verlag, Berlin.
  7. E. K. Boukas, Z. K. L. and Liu, G. X. (2001). Delaydependent robust stability and H8 control of jump linear systems with time-delay. Int. J. of Contr.
  8. Fridman, E. (2001). State-feedback H8 control of nonlinear singularly perturbed systems. Int. J. Robust Nonlinear Contr., 6:25-45.
  9. H. O. Wang, K. T. and Griffin, M. F. (1996). An approach to fuzzy control of nonlinear systems: Stability and design issues. IEEE Trans. Fuzzy Syst., 4:14-23.
  10. Han, Z. X. and Feng, G. (1998). State-feedback H8 controller design of fuzzy dynamic system using lmi techniques. In Fuzzy-IEEE'98, pages 538-544.
  11. K. Benjelloun, E. K. B. and Costa, O. L. V. (1997). H8 control for linear time delay with markovian jumping parameters. J. of Opt. Theory and App., 105:73-95.
  12. K. Tanaka, T. I. and Wang, H. O. (1996). Robust stabilization of a class of uncertain nonlinear systems via fuzzy control: Quadratic stability, H8 control theory, and linear martix inequality. IEEE Trans. Fuzzy Syst., 4:1-13.
  13. Kushner, H. J. (1967). Stochastic Stability and Control. Academic Press, New York.
  14. Mehta, S. and Chiasson, J. (1998). Nonlinear control of a series dc motor: Theory and experiment. EEE Trans. Ind. Electron., 45:134-141.
  15. Nguang, S. K. and Shi, P. (2001). H8 fuzzy output feedback control design for nonlinear systems: An lmi approach. In Proc. IEEE Conf. Decision and Contr., pages 4352-4357.
  16. Nguang, S. K. and Shi, P. (2003). H8 fuzzy output feedback control design for nonlinear systems: An lmi approach. IEEE Trans. Fuzzy Syst., 11:331-340.
  17. P. V. Kokotovic, H. K. K. and O'Reilly, J. (1986). Singular Perturbation Methods in Control: Analysis and Design. Academic Press, London.
  18. Pan, Z. and Basar, T. (1993). H8-optimal control for singularly perturbed systems part i: Perfect state measurements. Automatica, 29:401-423.
  19. Pan, Z. and Basar, T. (1994). H8-optimal control for singularly perturbed systems part ii: Imperfect state measurements. IEEE Trans. Automat. Contr., 39:280-299.
  20. Rami, M. A. and Ghaoui, L. E. (1995). H8 state-feedback control of jump linear systems. In Proc. Conf. Decision and Contr., pages 951-952.
  21. S. Boyd, L. El Ghaoui, E. F. and Balakrishnan, V. (1994). Linear Matrix Inequalities in Systems and Control Theory. SIAM, Philadelphia.
  22. Shi, P. and Boukas, E. K. (1997). H8 control for markovian jumping linear system with parametric uncertainty. J. of Opt. Theory and App., 95:75-99.
  23. Shi, P. and Dragan, V. (1999). Asymptotic H8 control of singularly perturbed system with parametric uncertainties. Int. J. Robust NonlinearIEEE Trans. Automat. Contr., 44:1738-1742.
  24. V. Dragan, P. S. and Boukas, E. K. (1999). Control of singularly perturbed system with markovian jump parameters: An H8 approach. Automatica, 35:1369-1378.
  25. Wonham, W. M. (1968). On a matrix riccati equation of stochastic control. SIAM J. Contr., 6:681-697.
  26. X. Feng, K. A. Loparo, Y. J. and Chizeck, H. J. (1992). Stochastic stability properties of jump linear system. IEEE Tran. Automat. Contr., 37:38-53.
Download


Paper Citation


in Harvard Style

Assawinchaichote W. and Kiong Nguang S. (2005). ROBUST FUZZY CONTROLLER DESIGN FOR UNCERTAIN DESCRIPTOR MARKOVIAN JUMP SYSTEMS . In Proceedings of the Second International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO, ISBN 972-8865-29-5, pages 91-97. DOI: 10.5220/0001156800910097


in Bibtex Style

@conference{icinco05,
author={Wudhichai Assawinchaichote and Sing Kiong Nguang},
title={ROBUST FUZZY CONTROLLER DESIGN FOR UNCERTAIN DESCRIPTOR MARKOVIAN JUMP SYSTEMS},
booktitle={Proceedings of the Second International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO,},
year={2005},
pages={91-97},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0001156800910097},
isbn={972-8865-29-5},
}


in EndNote Style

TY - CONF
JO - Proceedings of the Second International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO,
TI - ROBUST FUZZY CONTROLLER DESIGN FOR UNCERTAIN DESCRIPTOR MARKOVIAN JUMP SYSTEMS
SN - 972-8865-29-5
AU - Assawinchaichote W.
AU - Kiong Nguang S.
PY - 2005
SP - 91
EP - 97
DO - 10.5220/0001156800910097